Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Cerazette bleeding, cramps, nausea?

(3 Posts)
Gretie24 Thu 20-Feb-14 08:39:59

Hello, I started taking cerazette when my son was about 6 weeks old. I bled for the first 6 weeks of taking it then it all stopped and I had no bleeding for 10 months. Then I started to bleed again, and have been now for about 9 weeks.
When it started 9 weeks ago I thought maybe I was just going to have a normal period, then when it carried on after a week I though oh god it's going to be another 6 weeks again and my periods will stop again. But it's just carrying on, it's not heavy, sometimes it just brown discharge like at the end of a period but then it starts again, I've had a couple of days in the 9 weeks where there has been no bleeding at all.
The thing is the last few days I've been feeling quite nausious at night and get the occasional stomach cramps, this sound familiar to anyone?
I will make a doctors appointment next week but just seeing if anyone has had the same sort of experience on cerazette?
Also if I maybe have a couple of weeks break from cerazette, does anyone think this might help stop the bleeding?

Mintrabbitt Thu 20-Feb-14 12:27:43

Hiya, I'm on cerazzette too. When I started taking it I bled for about three weeks and then it stopped and there's been nothing since. I came off it for a while and periods returned to a really regular cycle. I wonder if your weight has changed? I know when I was younger this had a big impact on the pill I was on at the time.

I hope you get it sorted, periods are bad enough without them being a surprise all the time. X

TwittyMcTwitterson Sun 23-Feb-14 16:59:16

Sounds very familiar minus nausea. My bleeding never stopped. I went on to the combined pill for a few months. When I went back on to cerazette I was fine for a few months and then it started again.

I moved to nacrez as quite a lot of doctors are moving away from cerazette to save costs. Currently on desorex as nacrez is hard to get hold of at the minute. Ask GP about these.

Fwiw, nacrez gave me spots. Desorex seems the best. grin

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now